# SDR AALA201712129059

- Difficulty date: November 15, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53114436200
- Condition: Corroded
- Location: Frames 11-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENENACE. CORROSION FLOOR BEAM (RAIL) +Y953 AT FORWARD GALLEY AREA BETWEEN FRAME 11 AND FRAME 18. REPLACED FLOOR BEAM (RAIL) PER SRM 51-2-11.
